# SDR QXEA200300810

- Difficulty date: July 2, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,614 hours, 2,799 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Sealant
- Condition: Chipped
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - SEALANT CHIPPED AND POSSIBLE CORROSION ON FASTENER ON RIGHT LEADING EDGE UNDER SLAT. REPAIRED IAW  EA R57-29 AND CRJ SRM 51-25-01.
